# SDR FDEA201512013832

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 691 hours, 24,331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK, FOUND ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT R1 DOOR WORKING INTERMITTENTLY.  PROXIMITY SWITCH ADJUSTED IAW AMM 25-66-11-2.
